RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1987, Volume 32, Issue 1, Pages 172–177 (Mi tvp1373)  

Short Communications

Asymptotical Minimax Parameter Estimation with Asymmetric Loss Functions

O. V. Lepski


Full text: PDF file (348 kB)

English version:
Theory of Probability and its Applications, 1987, 32:1, 160–164

Bibliographic databases:

Received: 20.01.1986

Citation: O. V. Lepski, “Asymptotical Minimax Parameter Estimation with Asymmetric Loss Functions”, Teor. Veroyatnost. i Primenen., 32:1 (1987), 172–177; Theory Probab. Appl., 32:1 (1987), 160–164

Citation in format AMSBIB
\Bibitem{Lep87}
\by O.~V.~Lepski
\paper Asymptotical Minimax Parameter Estimation with Asymmetric Loss Functions
\jour Teor. Veroyatnost. i Primenen.
\yr 1987
\vol 32
\issue 1
\pages 172--177
\mathnet{http://mi.mathnet.ru/tvp1373}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=890948}
\zmath{https://zbmath.org/?q=an:0637.62028}
\transl
\jour Theory Probab. Appl.
\yr 1987
\vol 32
\issue 1
\pages 160--164
\crossref{https://doi.org/10.1137/1132022}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988L871500022}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1373
  • http://mi.mathnet.ru/eng/tvp/v32/i1/p172

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:130
    Full text:75

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020